MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, BICEPS TENODESIS; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMPLANT SYSTEM, BICEPS TENODESIS; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMPLANT SYSTEM, BICEPS TENODESIS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a subpec biceps tenodesis procedure the surgeon was using the ar-1662s-1 biceps tenodesis implant system.Upon inserting the swivelock, the swivelock broke in half.The rep reported the surgeon removed the broken portion of the implant, and tugged on the suture to test fixation of the remaining swivelock that was remained in the tunnel.The remaining portion of the swivelock proved to be secure and was holding the tendon in the drill hole.The surgeon was content with the outcome of the repair and the case was completed.The retrieved broken portion of the swivelock was discarded.

Brand Name
IMPLANT SYSTEM, BICEPS TENODESIS
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9693142
Report Number1220246-2020-01648
Device Sequence Number11368200
Product Code MAI
UDI-Device Identifier00888867096028
UDI-Public00888867096028
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberIMPLANT SYSTEM, BICEPS TENODESIS
Device Catalogue NumberAR-1662S-1
Device Lot Number10387102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;